# SDR SWAA2019051432612

- Difficulty date: April 15, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 272A4451111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WELL VERTICAL WEB CRACKED AT BS. 663, BETWEEN RBL 40 TO RBL 30.  R&R WEB IAW SRM.
